MAUDE Adverse Event Report: ORTHOFIX INC. FORZA SPACER SYSTEM; FORZA MIS INSERTER

ORTHOFIX INC. FORZA SPACER SYSTEM; FORZA MIS INSERTER
Model Number 89-0112
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
Information provided states that during the case the inserter to implant the 10mm interbody was used.After several impactions the surgeon felt that the inserter was no longer attached to the implant.Upon further inspection it was noted the implant had been passed through the disc space through the annulus and anterior to the spine.The surgeon placed a second graft, repositioned the patient and called in an access surgeon to remove the first graft from an alif approach.This required a second incision site anteriorly and an increase in the surgery time.

Brand Name
FORZA SPACER SYSTEM
Common Device Name
FORZA MIS INSERTER
Manufacturer (Section D)
ORTHOFIX INC.
3451 plano parkway
lewisville TX 75056
MDR Report Key7167732
Report Number2183449-2017-00029
Device Sequence Number16638957
Product Code LXH
UDI-Device Identifier18257200076970
UDI-Public18257200076970
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103111
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number89-0112
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2017
Initial Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR